American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35D10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Chao Zhang and Shulin Zhou. The well-posedness of renormalized solutions for a non-uniformly parabolic equation. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Mostafa Fazly. Rigidity results for stable solutions of symmetric systems. Proc. Amer. Math. Soc. 143 (2015) 5307-5321.
Abstract, references, and article information   
View Article: PDF

[3] Cristian Rios and Eric T. Sawyer. Smoothness of radial solutions to Monge-Ampère equations. Proc. Amer. Math. Soc. 137 (2009) 1373-1379. MR 2465662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Espen Robstad Jakobsen. $W^{2,\infty}$ regularizing effect in a nonlinear, degenerate parabolic equation in one space dimension. Proc. Amer. Math. Soc. 132 (2004) 3203-3213. MR 2073294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yunguang Lu. Hölder estimates of solutions to a degenerate diffusion equation. Proc. Amer. Math. Soc. 130 (2002) 1339-1343. MR 1879955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yun-Guang Lu and Liwen Qian. Regularity of viscosity solutions of a degenerate parabolic equation. Proc. Amer. Math. Soc. 130 (2002) 999-1004. MR 1873772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yudi Soeharyadi. On the comparison of the spaces $L^1BV(\mathbb{R}^n)$ and $BV(\mathbb{R}^n)$. Proc. Amer. Math. Soc. 130 (2002) 405-412. MR 1862119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yunmei Chen and Livio Flaminio. Removability of the singular set of the heat flow of harmonic maps. Proc. Amer. Math. Soc. 124 (1996) 513-525. MR 1307502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. M. Troianiello. Weighted norm estimates for oblique derivative problems . Proc. Amer. Math. Soc. 123 (1995) 3655-3663. MR 1307569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. Citti and G. Di Fazio. H\"older-continuity of the solutions for operators which are a sum of squares of vector fields plus a potential . Proc. Amer. Math. Soc. 122 (1994) 741-750. MR 1207534.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. Chiarenza, E. Fabes and N. Garofalo. Harnack's inequality for Schr\"odinger operators and the continuity of solutions . Proc. Amer. Math. Soc. 98 (1986) 415-425. MR 857933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Leonard Sarason. Weak equals strong for first-order linear pseudodifferential boundary value problems . Proc. Amer. Math. Soc. 39 (1973) 141-148. MR 0320567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia